Skip to main content

TopCare Ibuprofen Caplets 200mg

  • 100 ct

+1
Log In to Add to Cart
Instruction
  1. Directions: Do not take more than directed; the smallest effective dose should be used. Adults and Children 12 Years and Older: Take 1 caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 caplet, 2 caplets may be used; do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.

UPC: 0036800035100

Active Ingredients: Ibuprofen USP (200 mg) NSAID (nonsteroidal anti-inflammatory drug). Purpose: Pain reliever/fever reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Dextrose Monohydrate, Hypromellose, Iron Oxide Red, Lactose Monohydrate, Lecithin, Maltodextrin, Povidone (K-30), Pregelatinized Starch, Sodium Carboxymethylcellulose, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide, and Triacetin. Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time that directed. Do not use: If you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask doctor before us if: you have problems or serious side effects from taking pain relievers or fever reducers; the stomach bleeding warning applies to you; you have a history of stomach problems such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; you have asthma; you are taking a diuretic. Ask a doctor or pharmacist before use if you are: taking aspirin to prevent heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; under a doctor's care for any serious condition; taking any other drug. When using this product: Take with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098